MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/00365548.2012.693198

Медицинская библиотека · Scandinavian journal of infectious diseases · 2012

Efavirenz-induced exfoliative dermatitis.

Zhang Jiu-Cong, Sun Yong-Tao

Клинический случайСтатьяПеревод в очереди

Аннотация

Individuals with a human immunodeficiency virus (HIV) infection are at higher risk of developing adverse drug reactions. Multiple drugs are usually prescribed to patients with HIV infection for preventing the replication of HIV and for the treatment of the associated opportunistic infections. We report here the first case of an HIV-1-infected patient who developed an exfoliative dermatitis induced by efavirenz, a non-nucleoside reverse transcriptase inhibitor. Physicians should be aware of the possible occurrence of efavirenz-induced skin eruptions from the start of antiviral treatment of HIV infection.

Для цитирования: Zhang Jiu-Cong, Sun Yong-Tao. Efavirenz-induced exfoliative dermatitis.. Scandinavian journal of infectious diseases. 2012. DOI: 10.3109/00365548.2012.693198.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.